본문 바로가기
KERD
논문KCI 등재

Carbamazepine에 의한 DRESS Syndrome 1예

A Case of Carbamazepine-induced DRESS Syndrome

1

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류임상병리학

초록

DRESS (Drug rash with eosinophilia and systemic symptoms)syndrome is a rare and potentially life-threatening drug reaction, which has been associated with aromatic anticonvulsants such as phenytoin, carbamazepine and phenobarbital. It is characterized by hematologic abnormalities,especially eosinophilia and mononucleosis- like atypical lymphocytosis, skin rash, fever, lymph node enlargement and single or multiple organ involvement, which starts within 8 weeks of the initiation of therapy. Despite these characteristic findings, generally clinicians have difficulty finding out culprit drugs. Herein, we report a case of carbamazepine-induced DRESS syndrome which developed erythematous skin eruptions 8 weeks after carbamazepine therapy.

Abstract

DRESS (Drug rash with eosinophilia and systemic symptoms)syndrome is a rare and potentially life-threatening drug reaction, which has been associated with aromatic anticonvulsants such as phenytoin, carbamazepine and phenobarbital. It is characterized by hematologic abnormalities,especially eosinophilia and mononucleosis- like atypical lymphocytosis, skin rash, fever, lymph node enlargement and single or multiple organ involvement, which starts within 8 weeks of the initiation of therapy. Despite these characteristic findings, generally clinicians have difficulty finding out culprit drugs. Herein, we report a case of carbamazepine-induced DRESS syndrome which developed erythematous skin eruptions 8 weeks after carbamazepine therapy.

참고문헌 (20)

  1. Tas S, "Management of drug rash with eosinophilia and systemic symptoms (DRESS Syndrome): an update", Dermatology, 206, pp.353~356 (2003)
  2. Bessmertny O, "Antiepileptic hypersensitivity syndrome: clinicians beware and be aware", Curr Allergy Asthma Rep, 2, pp.34~39 (2002)
  3. Gennis MA, "Familial occurrence of hypersensitivity to phenytoin", Am J Med, 91, pp.631~634 (1991)
  4. Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)
  5. Revus J, "Drug reaction, In Dermatology. 1st ed", pp.333~353 (2003), Mosby
  6. Jee YK, "A case of anticonvulsant hypersensitivity syndrome induced by carbamazepine", Korean J Allergy, 15, pp.90~95 (1995)
  7. Park SJ, "A case of anticonvulsant hypersensitivity syndrome with pseudolymphoma induced by carbamazepine", Korean J Asthma Allergy Clin Immunol, 21, pp.657~661 (2001)
  8. 민필기, "Carbamazepine에 의한 호산구성 폐렴이 동반된 anticonvulsanthypersensitivity syndrome 1례", 천식 및 알레르기, 22(1), pp.124~128 (2002), 대한천식알레르기학회
  9. 박석열, "Carbamazepine에 의해 발생된 것으로 사료되는 항경련제 과민성 증후군 1예", 대한피부과학회지, 42(4), pp.523~526 (2004), 대한피부과학회
  10. 전익수, "Carbamazepine에 의한 기관분기부하 림프절 종대와 호산구성 폐렴이 동반된 Anticonvulsant Hypersensitivity Syndrome 1예", Tuberculosis and Respiratory Diseases, 57(1), pp.55~60 (2004), 대한결핵및호흡기학회
  11. 장재용, "Anticonvulsant Hypersensitivity Syndrome Associated with Epstein-Barr Virus Reactivation", Yonsei Medical Journal, 48(2), pp.317~320 (2007), 연세대학교의과대학
  12. Taylor MW, "An unexpected reaction to carbamazepine", Practice of Medicine, 225, pp.219~220 (1981)
  13. Fitzpatrick JE, "New histopathologic findings in drug eruptions, In Dermatologic clinics: New developments in dermatopathology. 1st ed", pp.19~36 (1992), WB Sauders Company
  14. Bachot N, "Differential diagnosis of severe cutaneous drug eruptions", Am J Clin Dermatol, 4, pp.561~572 (2003)
  15. Nagai Y, "A case of hypersensitivity syndrome due to phenytoin", J Dermatol, 29, pp.670~673 (2002)
  16. Vittorio CC, "Anticonvulsant hypersensitivity syndrome", Arch Intern Med, 155, pp.2285~2290 (1995)
  17. Lang PG Jr, "Severe hypersensitivity reactions to allopurinol", South Med J, 79, pp.1361~1368 (1979)
  18. Gropper AL, "Diphenylhydatoin sensitivity; report of fatal case with hepatitis and exfoliative dermatitis", N Engl J Med, 254, pp.522~523 (1956)
  19. Arellano F, "Allopurinol hypersensitivity syndrome: a review", Ann Parmacother, 27, pp.337~343 (1993)
  20. Hellman C, "Downregulated IL-5 receptor expression on peripheral blood eosinophils from budesonide-treated children with asthma", Allergy, 57, pp.323~328 (2002)

관련 논문AI추천

HLA DRB1*04:03 and Drug Reaction with Eosinophilia and Systemic Symptoms Induced by Oxcarbazepine: A Case Report김영미, 김혜영, 남상욱, 여혜림, 유혜원, 윤리라, 이윤진대한소아신경학회 · 대한소아신경학회지2018 · 제26권 제1호소아에서 라모트리진에 의해 유발된 DRESS (drug reaction with eosinophilia and systemic symptoms) 증후군 1예김경민, 김서연, 김진택, 김하나, 김현희, 전윤홍대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2022 · 제10권 제1호Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Induced by Lamotrigine노남경, 안규중, 윤혜정, 이양원, 최용범, 한송희, 허민석대한피부과학회 · Annals of Dermatology2017 · 제29권 제2호카바마제핀과 스테로이드 동시 사용으로 인한 비전형적인 약물 유도성 과민반응 증후군 1예이우형, 정지수대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2023 · 제11권 제4호Carbamazepine에 의한 호산구성 폐렴이 동반된 anticonvulsanthypersensitivity syndrome 1례김철우, 민필기, 박중원, 서혜선, 한창훈, 홍천수대한천식알레르기학회 · 천식 및 알레르기2002 · 제22권 제1호림프종으로 오인된 댑손에 의한 drug reaction with eosinophilia and systemic symptoms 증후군 1예강동욱, 권혁수, 김태범, 문희범, 박소영, 신보미, 신은혜, 양영주, 윤선영, 장일영, 조유숙, 조형진대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호

이 간행물의 다른 논문 (11건)